MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 6248V-90
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Pericardial Effusion (3271)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the implant procedure, the physician accessed the patient's vein using an inner catheter and a guidewire.It was noted that the guidewire went to an unexpected location in the target vein and the physician believed it was a sub-branch inside the vein.A lead was then introduced and did not capture on any vector.When the physician was ¿fishing¿ for a new branch to place the lead, they noticed that the wire was not in the same vein.The physician then elected to do a puff of contract and saw the contract diffuse.The inner catheter was removed and it was observed that the patient¿s blood pressure had dropped and the physician did an emergency pericardiocentesis which was successful.It was noted that the physician suspected that the inner catheter was the cause of the pericardial effusion and a perforation was also observed.The operation was then aborted.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21587401
Report Number9612164-2025-01319
Device Sequence Number21196499
Product Code DQY
UDI-Device Identifier00763000160548
UDI-Public00763000160548
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2025
Device Model Number6248V-90
Device Catalogue Number6248V-90
Device Lot Number0012070400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/30/2025
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexMale